Journal of Developing Societies


Journal of Developing Societies

Publisher: SAGE Publications

The Journal of Developing Societies is a refereed international journal of
area studies with a large global readership. JDS is recognized for
consistent scholarly contributions to cutting-edge development issues and

The journal welcomes articles, research communications, and book reviews
that focus on the dynamics of change and development of all nations,
societies, cultures, and the global community.

Online ISSN: 1745-2546
Print ISSN: 0169-796X


Richard L. Harris
Professor of Global Studies and World Languages and Cultures
California State University
Monterey Bay, CA 93955-8001


Content available by subscription.

Abstracts available online. Articles available in PDF format.

Current Issue: June 1 2004, Volume 20, No. 1-2

Date: 1 March 2005

Original posting date: 
Tuesday, March 1, 2005
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607